# SDR AALA2019122659002

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 55,140 hours, 22,762 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: W2004100120
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT SLIDING WINDOW HEAT WIRE ATTACH POINT LOWER RT. SIDE STARTED SMOKING IN FLIGHT WINDOW  HEAT OFF SMOKE STOPPED. MAINTENANCE FOUND CAPT SLIDING WINDOW LOW RT POWER TERM & SCREW BURNT. INSTALLED NEW TERMINAL END AND REPAIRED WIRE W2004-1001-20 IAW SWPM 20-30-11. CAPT.S SLIDE WINDOW HEAT OPS CHECKS GOOD IAW AMM 30-41-00.
